Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 25, NWS Springfield, MO

May 31, 20136 counties in Missouri

NWS Springfield, MO issued this flash flood warning at May 31, 2013, 1:12 AM CDT for 6 counties in Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 1:12 AM CDT (06:12 UTC)
Expired
May 31, 2013, 7:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Howell County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 146 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 1:56 AM CDTFLASH FLOOD2 W Moody, MOLOW WATER CROSSINGS FLOODED AND IMPASSABLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.2 hours before the alert went out and 406 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WGUS53 KSGF 310612
FFWSGF
MOC067-091-149-153-203-215-311200-
/O.NEW.KSGF.FF.W.0025.130531T0612Z-130531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 AM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHWESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 700 AM CDT.

* AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA.  RADAR WAS ESTIMATING TWO TO THREE INCHES OF RAINFALL
  HAS OCCURRED WITH THESE STORMS WHICH WILL LIKELY RESULT IN FLASH
  FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE H...3 MILES EAST OF WINONA...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3671 9250 3711 9177 3724 9158 3742 9138
      3742 9122 3710 9119 3689 9132 3650 9196
      3650 9250

$$

LINDENBERG
1 follow-up statement
775 
WGUS73 KSGF 311157
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 AM CDT FRI MAY 31 2013

MOC067-091-149-153-203-215-311203-
/O.EXP.KSGF.FF.W.0025.000000T0000Z-130531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-SHANNON MO-TEXAS MO-
657 AM CDT FRI MAY 31 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 AM CDT FOR EASTERN
OZARK...HOWELL...NORTHWESTERN OREGON...SHANNON...SOUTHEASTERN DOUGLAS
AND SOUTHEASTERN TEXAS COUNTIES...

WHILE THE RISK OF FLASH FLOODING HAS DIMINISHED...THE POTENTIAL FOR 
FLOODING ESPECIALLY OF LOW WATER CROSSINGS WILL CONTINUE. THEREFORE 
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD 
WARNING. 

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3671 9250 3711 9177 3724 9158 3742 9138
      3742 9122 3710 9119 3689 9132 3650 9196
      3650 9250

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 30, 11:30 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 30, 11:30 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT THU MAY 30 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)

A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS IS UNDERWAY ACROSS
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. CLEARING THIS
MORNING ALLOWED FOR SUFFICIENT HEATING TO DESTABILIZE OUR AIRMASS.
THIS INSTABILITY COMBINED WITH DECENT SHEAR...WILL ORGANIZE
STORMS THROUGH THE AFTERNOON...POSING A RISK FOR LARGE HAIL UP TO
THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70
MPH...AND TORNADOES. THIS ACTIVITY IS BEING DRIVEN BY A NICE 700
MB SPEED MAX APPROACHING THE REGION FROM KANSAS.

THE HYDROLOGY SITUATION IS ALSO BEING CLOSELY
MONITORED...PARTICULARLY OVER SOUTHEAST KANSAS...AN AREA THAT
EXPERIENCED WIDESPREAD AMOUNTS OF TWO TO FIVE INCHES LAST NIGHT.
FLOODING IS ONGOING ACROSS CHEROKEE...CRAWFORD...AND BOURBON
COUNTIES...AND WILL ONLY BECOME WORSE THIS AFTERNOON AND EVENING.

EVENTUALLY LATE TONIGHT...STORM INTENSITIES AND RAINFALL AMOUNTS
WILL BEGIN TO CEASE...MOST LIKELY SETTING UP A TEMPORARY PERIOD OF
DRY WEATHER THROUGH MOST OF THE DAY ON FRIDAY. HOWEVER...STORMS
WILL ONCE AGAIN FIRE ACROSS EASTERN KANSAS FRIDAY EVENING...AND
EVENTUALLY BLANKET THE OZARKS REGION FRIDAY NIGHT.

THE COMBINATION OF A STRONG LOW LEVEL JET...AND COPIOUS AMOUNTS OF
MOISTURE IN PLACE...WILL BE IDEAL FOR A SIGNIFICANT RISK OF FLASH
FLOODING. AS A MATTER OF FACT...SEVERAL MODELS ARE NOW SUGGESTING
THAT ADDITIONAL WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM THREE
TO FIVE INCHES...JUST FRIDAY NIGHT AND SATURDAY ALONE.

RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY AFTERNOON
INTO THE EVENING HOURS.

CRAMER

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)

A DRY CONTINENTAL AIRMASS WILL BE MUCH WELCOMED ACROSS THE AREA
SUNDAY AND INTO THE EARLY WORK WEEK. THIS AIRMASS COMBINED WITH
NORTHWEST FLOW ALOFT...WILL KEEP GULF MOISTURE AT BAY...ALLOWING
FOR DRY WEATHER THROUGH AT LEAST MONDAY.

THERE IS A SIGNAL FROM THE GFS...INDICATING THAT A SHORTWAVE WILL
APPROACH FROM THE WEST TUESDAY MORNING...POTENTIALLY CREATING A
CLUSTER OF SHOWERS AND THUNDERSTORMS. EVEN IF THIS
MATERIALIZES...THIS CLUSTER WILL MOVE QUICKLY...AND ONLY IMPACT A
FEW LOCATIONS.

WE WILL NEED TO MONITOR THE WEDNESDAY INTO THURSDAY TIME FRAME FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS. MEDIUM RANGE MODELS ALL
SIGNAL A UNSEASONABLY STRONG CLOSED OFF CYCLONE POSITIONED ACROSS
THE NORTHERN PLAINS. THIS COULD SET THE STAGE FOR ANOTHER ACTIVE
PERIOD MID TO LATE NEXT WEEK. LETS JUST GET THROUGH SATURDAY...AND
WE'LL FOCUS A LITTLE MORE ON NEXT WEEK THOUGH :)

CRAMER

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1125 PM CDT THU MAY 30 2013

FIRST ROUND OF STORMS IS EXITING TO THE EAST LATE THIS EVENING AND
MAY STILL BRING BBG AN HOUR OR TWO OF CONVECTION BEFORE ENDING.
EXPECTING VFR CONDITIONS OUTSIDE OF CONVECTION WITH MVFR
CONDITIONS WITHIN THE THUNDERSTORM ACTIVITY. LOW LEVEL WIND SHEAR
WILL CONTINUE OVERNIGHT AS LOW LEVEL JET STRENGTHENS. AS THIS
OCCURS...ADDITIONAL CONVECTION IS EXPECTED TO DEVELOP OVER CENTRAL
KANSAS INTO WEST CENTRAL AND CENTRAL MISSOURI...EVENTUALLY
AFFECTING OUR NORTHERN COUNTIES TOWARDS MORNING.
HOWEVER...CURRENTLY NOT EXPECTING THIS ACTIVITY TO AFFECT OUR TAF
SITES. ADDITIONAL CONVECTION IS EXPECTED TO REDEVELOP LATE IN THE
AFTERNOON FRIDAY ALONG OUTFLOW/FRONTAL BOUNDARIES.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.

&&

SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...LINDENBERG
Hazardous weather outlook, May 30, 8:09 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT THU MAY 30 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
809 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  WIDESPREAD THUNDERSTORMS WILL CONTINUE TO SHIFT EAST ACROSS THE
  MISSOURI OZARKS THIS EVENING AND TONIGHT. THERE IS A LIMITED
  RISK THAT ANY OF THESE STORMS WILL BECOME SEVERE.

  FLOODING AND FLASH FLOODING ARE LIKELY ACROSS THE OUTLOOK AREA
  TONIGHT. EXTREME SOUTHEAST KANSAS WILL BE ESPECIALLY SUSCEPTIBLE
  TO FLASH FLOODING...SINCE THIS REGION HAS ALREADY EXPERIENCED
  TWO TO FIVE INCHES OF WIDESPREAD RAINFALL. THE FLOODING RISK
  EXTENDS INTO MISSOURI AS WELL AS TRAINING THUNDERSTORMS HAVE
  BROUGHT TWO TO THREE INCHES OF RAINFALL TO SOME AREAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FROM LATE
 FRIDAY AFTERNOON INTO FRIDAY NIGHT ALONG AND AHEAD OF A SLOW
 MOVING COLD FRONT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE
 ACROSS THE OUTLOOK AREA. IN ADDITION...WIDESPREAD HEAVY RAINFALL
 IS EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT.

 WIDESPREAD SIGNIFICANT FLOODING IS EXPECTED TO UNFOLD ACROSS
 EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS. STORM
 TOTAL RAINFALL FROM TODAY THROUGH SATURDAY WILL AVERAGE
 BETWEEN TWO AND FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS AROUND
 SIX INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN
 EFFECT THROUGH 7 AM SATURDAY MORNING.

 SOUTH WINDS WILL GUST TO 30 MPH AT TIMES FRIDAY ACROSS EXTREME
 SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM FOR AREAS SOUTH
  AND EAST OF AN OSAGE BEACH TO NEOSHO LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, May 30, 11:28 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 PM CDT THU MAY 30 2013

MOZ096-105-310500-
DOUGLAS MO-OZARK MO-
1128 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OZARK AND
SOUTHEASTERN DOUGLAS COUNTIES UNTIL MIDNIGHT CDT...

AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BRIXEY...OR 20 MILES SOUTHEAST OF AVA...
MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE BRIXEY...DORA...GENTRYVILLE...
ROCKBRIDGE...SYCAMORE AND ZANONI.

PEOPLE IN NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3665 9243 3685 9244 3698 9209 3687 9209
      3679 9210 3679 9211 3673 9212
TIME...MOT...LOC 0428Z 242DEG 28KT 3677 9236

BOXELL
Special weather statement, May 30, 11:47 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 PM CDT THU MAY 30 2013

MOZ096-097-105-310515-
DOUGLAS MO-HOWELL MO-OZARK MO-
1147 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OZARK...NORTHERN
HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES UNTIL 1215 AM CDT...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DORA...OR 18 MILES SOUTHWEST OF WILLOW
SPRINGS...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE DORA...PEACE VALLEY...POMONA...SILOAM
SPRINGS...WEST PLAINS AND WHITE CHURCH.

PEOPLE IN NORTHEASTERN OZARK...NORTHERN HOWELL AND SOUTHEASTERN
DOUGLAS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3705 9171 3671 9168 3670 9222 3688 9225
TIME...MOT...LOC 0447Z 263DEG 34KT 3680 9212

BOXELL
Local storm report, May 30, 11:52 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     1 SE EDGAR SPRINGS      37.69N 91.85W
05/30/2013                   PHELPS             MO   PUBLIC

            TREES DOWN ALONG HIGHWAY H EAST OF EDGAR SPRINGS.

&&

LINDENBERG
Special weather statement, May 31, 12:04 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 AM CDT FRI MAY 31 2013

MOZ083-098-310545-
DENT MO-SHANNON MO-
1204 AM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SHANNON AND SOUTHEASTERN DENT
COUNTIES UNTIL 1245 AM CDT...

AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES WEST OF ROUND SPRING...OR 19 MILES
NORTHEAST OF MOUNTAIN VIEW...MOVING EAST AT 35 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...BUNKER...
EMINENCE...GLADDEN...MIDRIDGE...ROUND SPRING AND WEST EMINENCE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT
RIVER STATE PARK AND MONTAUK STATE PARK.

LAT...LON 3708 9165 3742 9165 3743 9168 3744 9168
      3753 9131 3751 9130 3751 9121 3742 9120
      3741 9117 3726 9115 3725 9111 3720 9111
      3721 9109 3717 9106 3716 9102 3710 9101
TIME...MOT...LOC 0504Z 258DEG 32KT 3725 9153

GRIFFIN
Special weather statement, May 31, 12:16 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CDT FRI MAY 31 2013

MOZ097-098-106-310600-
HOWELL MO-OREGON MO-SHANNON MO-
1216 AM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWELL...NORTHWESTERN
OREGON AND SOUTHWESTERN SHANNON COUNTIES UNTIL 100 AM CDT...

AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF POMONA...OR 9 MILES SOUTH OF
WILLOW SPRINGS...MOVING EAST AT 40 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE MONTIER...MOUNTAIN VIEW...PEACE VALLEY...
POMONA...SILOAM SPRINGS...TERESITA...THOMASVILLE...WHITE CHURCH AND
WILLOW SPRINGS.

LAT...LON 3672 9211 3679 9211 3680 9210 3705 9209
      3706 9197 3705 9167 3708 9165 3708 9151
      3679 9150
TIME...MOT...LOC 0516Z 260DEG 33KT 3686 9199

GRIFFIN
Local storm report, May 31, 12:47 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     6 WSW MOUNTAIN VIEW     36.97N 91.81W
05/31/2013                   HOWELL             MO   BROADCAST MEDIA

            SEVERAL BUILDINGS DAMAGED NEAR HUTTON VALLEY. POSSIBLE
            TORNADO.

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:08 PM CDTFlash Flood WarningSGFWebster6 hr
May 30, 7:27 PM CDTAreal Flood WarningSGFCedar, St. Clair, Vernon18 hr
May 30, 7:32 PM CDTFlash Flood WarningSGFBarry, Christian, McDonald, Stone, Taney6 hr
May 30, 7:51 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas39 min
May 30, 8:03 PM CDTTornado WarningSGFDent, Phelps, Pulaski, Texas27 min
May 30, 8:45 PM CDTFlash Flood WarningSGFWright6 hr
May 30, 8:47 PM CDTSpecial Weather StatementSGFTexas28 min
May 30, 8:51 PM CDTRiver Flood WarningSGFJasper65 hr
May 30, 9:29 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney46 min
May 30, 9:32 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas, Wright43 min
May 30, 9:54 PM CDTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Greene, Hickory and 5 more15 hr
May 30, 10:12 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas48 min
May 30, 10:20 PM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Ozark, Taney and 2 more6 hr
May 30, 10:33 PM CDTSpecial Weather StatementSGFBarry27 min
May 30, 10:50 PM CDTSevere Thunderstorm WarningSGFBarry, Stone40 min
May 30, 11:28 PM CDTSpecial Weather StatementSGFOzark32 min
May 30, 11:47 PM CDTSpecial Weather StatementSGFHowell28 min
May 31, 12:04 AM CDTSpecial Weather StatementSGFShannon41 min
May 31, 12:16 AM CDTSpecial Weather StatementSGFHowell44 min
May 31, 12:18 AM CDTTornado WarningSGFHowell42 min
May 31, 12:48 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas57 min
May 31, 12:51 AM CDTTornado WarningSGFHowell, Shannon39 min
May 31, 12:58 AM CDTAreal Flood WarningSGFBarry, Christian, Douglas, McDonald, Stone, Taney and 1 more12 hr
May 31, 1:36 AM CDTSpecial Weather StatementSGFOregon54 min
May 31, 2:53 AM CDTAreal Flood WarningSGFWright10 hr
May 31, 3:53 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Ozark, Taney and 2 more15 hr
May 31, 6:51 AM CDTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more12 hr
May 31, 7:38 AM CDTSpecial Weather StatementSGFBenton, Morgan37 min
May 31, 7:42 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan48 min
May 31, 8:00 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan60 min
May 31, 8:55 AM CDTRiver Flood WarningSGFPulaski4 days
May 31, 8:55 AM CDTRiver Flood WarningSGFPhelps5 days
May 31, 8:59 AM CDTSevere Thunderstorm WarningSGFCamden, Miller46 min
May 31, 12:33 PM CDTRiver Flood WarningSGFCedar4 days
May 31, 12:33 PM CDTRiver Flood WarningSGFStone70 hr
May 31, 1:53 PM CDTRiver Flood WarningSGFJasper60 hr
May 31, 4:34 PM CDTSevere Thunderstorm WarningSGFMorgan41 min
May 31, 5:08 PM CDTSpecial Weather StatementSGFBenton, Morgan37 min
May 31, 5:18 PM CDTSevere Thunderstorm WarningSGFBenton27 min
May 31, 5:41 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan49 min
May 31, 5:45 PM CDTSevere Thunderstorm WarningSGFBarton60 min
May 31, 6:14 PM CDTSevere Thunderstorm WarningSGFVernon31 min
May 31, 6:17 PM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Miller, Morgan6 hr
May 31, 6:17 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan43 min
May 31, 6:18 PM CDTSevere Thunderstorm WarningSGFMorgan57 min
May 31, 6:20 PM CDTTornado WarningSGFBarton, Vernon40 min
May 31, 6:44 PM CDTTornado WarningSGFCedar46 min
May 31, 6:50 PM CDTSpecial Weather StatementSGFMorgan25 min
May 31, 6:56 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon34 min

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.